Limit Theorems for Pure Death Processes Coming Down From Infinity
Journal article, 2017

In this paper we treat a pure death process coming down from infinity as a natural generalization of the death process associated with the Kingman coalescent. We establish a number of limit theorems including a strong law of large numbers and a large deviation theorem.

large deviation

Kingman's coalescent

Almost sure convergence


Serik Sagitov

University of Gothenburg

Chalmers, Mathematical Sciences, Applied Mathematics and Statistics

Thibaut France

École polytechnique

Journal of Applied Probability

0021-9002 (ISSN)

Vol. 54 3 720-731

Subject Categories

Computational Mathematics



More information